# SDR DXTA2023122710441

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 6,676 hours, 5,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT APPROX 10 MINS PRIOR TO LANDING, SMELLED AN ODOR,   AFTER SHUTDOWN, COULD SMELL IT AGAIN AFTER RETURNING FROM FRESH AIR. ODOR WAS STRONGER IN COCKPIT BUT CABIN DOOR HAD BEEN OPEN FOR 15 MINUTES OR SO. RADAR HAD BEEN IN USE FOR LAST 30 MINS OF FLT.   POWERED THE ACFT & SYS FOR SEVERAL HOURS, RAN BOTH ENGS INDEPENDENTLY RAN BOTH ECS SYS FULL HOT & COLD TO COCKPIT & CABIN, RAN A-C SYS ON ALL SETTINGS & FOLLOWED FIM 21-20-00-810-801-A  OPS ALL COCKPIT, CABIN ENTERTAIN & GALLEY EQUIP AND CHECKED AC OUTLETS. CHECKED ALL PORTABLE MONITORS, ALL CABIN LIGHTING, GALLEY EQUIP, ETC AND NO SMELLS NOTED IN COCKPIT OR CABIN. IAW  AMM 21-20-00.
